# SDR SWIA201642428

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 34,770 hours, 20,680 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Chafed
- Location: Horizontal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING HORIZONTAL PIVOT PIN LUBE TASK, FOUND PIN HAD ROTATED AND IS CHAFING THE TANG. PERFORMED REO REPAIR ON HORIZONTAL STAB PIVOT.  REPAIRED IAW REO.
